# SDR GTIA20121204532

- Difficulty date: December 4, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 23,352 hours, 11,275 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING EXIT MAKING HIGH PITCH NOISE DURING FLIGHT.  REMOVED LT EMERG EXIT HATCH IAW ACFT MM.  INSPECTED IAW ACFT MM.  CLEANED SEAL & FRAME.  RE-INSTALLED HATC. PERFORMED ACFT CABIN PRESSURIZATION IAW.  LEAK CHECK OF OVERWING LT EXIT DOOR IS GOOD.  NO LEAKS NOTED.  OK FOR SERVICE.
